Facebook Pixel
EmpowHER Guest

I had my goiter removed,should I eat soy?

By Anonymous April 5, 2009 - 6:37am
Rate This

I take a drug called Eutirox(1,5mg)everyday as I had my goiter removed,I wonder wether soy is bad for me

Add a Comment1 Comments


Did you have your thyroid completely or partially removed?

I would recommend talking with your pharmacist and doctor about possible drug interactions with l-thyroxine, and ask for this list in writing.

MedlinePlus.gov is a great resource for checking on drug interactions for specific medications, but does not tell the entire picture (only your doctor or pharmacist who knows your condition and all of the medications and supplements you take can tell you for sure). For example, "In theory, alfalfa may increase thyroid hormone levels and may alter the effects of thyroid drugs such as thyroxine (Synthroid®, Levoxyl®)." But, this is just a theory. There was no mention of soy or soy-based products that I could find.

April 5, 2009 - 7:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Goiter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!